# SDR SWIA202156280

- Difficulty date: January 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON CHANNEL P/N MM670-35552-003 AT BOTTOM OF AFT CARGO DOOR AFT TRACK.   (C-CHECK) RO 2/13/2021   REMOVED AND REPLACED CHANNEL P/N MM670-35552-003 PER CRJ-700 SRM 51-42-06-001-001-A01 AND DWG# MM670-35060 REV W. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
